Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 86, NWS Jacksonville, FL

November 19, 20087 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Nov 19, 2008, 1:40 PM EST for 7 counties in Florida. It took effect at Nov 20, 2008, 11:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 19, 2008, 1:40 PM EST (18:40 UTC)
In effect from
Nov 20, 2008, 11:00 AM EST
Expired
Nov 20, 2008, 5:00 PM EST
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-11-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-11-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2022 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 191840
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EST WED NOV 19 2008

FLZ024-025-031-032-036-037-040-200930-
/O.UPG.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/
/O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
/O.CON.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/
NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
140 PM EST WED NOV 19 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE
TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

TODAY...DRY AIR WILL REMAIN IN PLACE AND 4 TO 6 HOUR RELATIVE
HUMIDITY DURATIONS BELOW 35 PERCENT WILL OCCUR WITH MINIMUM
HUMIDITY VALUES OF 20 TO 25 PERCENT AWAY FROM THE COAST.

FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR
4 TO 5 HOURS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.
 

$$

FLZ020>023-030-035-200930-
/O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
/O.CON.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST-
140 PM EST WED NOV 19 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE
TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST
THIS AFTERNOON. 

TODAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RELATIVE
HUMIDITY DURATIONS BELOW 35 PERCENT WILL OCCUR WITH MINIMUM
HUMIDITY VALUES NEAR 20 PERCENT.

FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR
4 TO 5 HOURS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.



$$

FLZ033-038-200930-
/O.UPG.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/
/O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
ST JOHNS-FLAGLER-
140 PM EST WED NOV 19 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE
TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

ON THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY
WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

MZ
4 follow-up statements
000 
WWUS82 KJAX 192205
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
505 PM EST WED NOV 19 2008

FLZ020>025-030>032-035>037-040-201015-
/O.EXP.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/
/O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
505 PM EST WED NOV 19 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY...
...RED FLAG WARNING FOR WEDNESDAY HAS EXPIRED...

THE RED FLAG WARNING FOR WEDNESDAY IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY.

FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO
5 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ033-038-201015-
/O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
ST JOHNS-FLAGLER-
505 PM EST WED NOV 19 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY. 

ON THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO
6 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

JDS
000 
WWUS82 KJAX 200946
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 AM EST THU NOV 20 2008

FLZ020>023-030>032-035>037-040-202215-
/O.NEW.KJAX.FW.A.0090.081121T1500Z-081121T2200Z/
/O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-
446 AM EST THU NOV 20 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY... 
...FIRE WEATHER WATCH IN EFFECT FROM LATE FRIDAY MORNING THROUGH
FRIDAY AFTERNOON DUE TO MARGINAL DURATIONS OF LOW RELATIVE
HUMIDITY AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY MORNING
THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT
FROM 11 AM THIS MORNING TO 5 PM THIS AFTERNOON.

FOR TODAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO
6 HOURS.

FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT
WILL PRODUCE DURATIONS BELOW 35 PERCENT OF AROUND 4 HOURS AND
SUSTAINED WIND SPEEDS NEAR 15 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ024-025-033-038-202215-
/O.NEW.KJAX.FW.A.0090.081121T1800Z-081121T2100Z/
/O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
446 AM EST THU NOV 20 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 
5 PM THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO MARGINALLY
LOW RELATIVE HUMIDITY IN COMBINATION WITH STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM THIS
AFTERNOON.

FOR TODAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO
6 HOURS.

FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT
WILL PRODUCE LOW RELATIVE HUMIDITY VALUES NEAR 35 PERCENT IN ALONG
WITH SUSTAINED WIND SPEEDS NEAR 15 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

CARROLL
000 
WWUS82 KJAX 201836
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 PM EST THU NOV 20 2008

FLZ020>025-030>033-035>038-040-210930-
/O.EXT.KJAX.FW.A.0090.081121T1600Z-081121T2200Z/
/O.CON.KJAX.FW.W.0086.000000T0000Z-081120T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
136 PM EST THU NOV 20 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST FOR NORTHEAST
FLORIDA THIS AFTERNOON DUE TO LOW RH... 
...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR NORTHEAST FLORIDA DUE TO LOW RH AND STRONG
WINDS...

FOR THIS AFTERNOON...LINGERING DRY AIR AND A SHIFT IN WINDS TO
LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR
4 TO 6 HOURS.

FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT
WILL PRODUCE LOW RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR
NEARLY 4 HOURS ALONG WITH SUSTAINED WIND SPEEDS OF 15 TO 20 MPH
AND GUSTS TO 25 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

GAZ132>136-149>154-162>166-210930-
/O.EXB.KJAX.FW.A.0090.081121T1600Z-081121T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
136 PM EST THU NOV 20 2008

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW RH AND STRONG
WINDS...

FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT
WILL PRODUCE DURATIONS BELOW 30 PERCENT FOR NEARLY 4 HOURS WITH
SUSTAINED WIND SPEEDS 15 TO 20 MPH AND GUSTS TO 25 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

MZ
000 
WWUS82 KJAX 202208
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EST THU NOV 20 2008

FLZ020>025-030>033-035>038-040-211015-
/O.EXP.KJAX.FW.W.0086.000000T0000Z-081120T2200Z/
/O.CON.KJAX.FW.A.0090.081121T1600Z-081121T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
508 PM EST THU NOV 20 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...
...RED FLAG WARNING FOR THURSDAY HAS EXPIRED...

THE RED FLAG WARNING FOR THURSDAY IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON.

FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT
WILL PRODUCE LOW RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR
NEARLY 4 HOURS ALONG WITH SUSTAINED WIND SPEEDS OF 15 TO 20 MPH
AND GUSTS TO 25 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

GAZ132>136-149>154-162>166-211015-
/O.CON.KJAX.FW.A.0090.081121T1600Z-081121T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
508 PM EST THU NOV 20 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON. 

FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT
WILL PRODUCE DURATIONS BELOW 30 PERCENT FOR NEARLY 4 HOURS WITH
SUSTAINED WIND SPEEDS 15 TO 20 MPH AND GUSTS TO 25 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

JDS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 19, 9:22 AM EST, 4 hours 18 minutes earlier.

Area forecast discussion, Nov 19, 9:22 AM EST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
922 AM EST WED NOV 19 2008

.UPDATE...COLD HIGH PRESSURE TO SETTLE OVER THE FORECAST AREA
TODAY WITH SUNNY SKIES AND MAX TEMPS IN THE 50S. EARLY MORNING
RECORD LOWS WERE SET AT GNV/JAX AND REPORTS HAVE BEEN SENT. ALSO
WITH THE WIDESPREAD FREEZE EVENT ACRS SERN GA LAST NIGHT THE
FROST/FREEZE PROGRAM HAS BEEN SUSPENDED THERE UNTIL MARCH 1ST.
THUS THE FREEZE WATCH THERE HAS BEEN CANCELLED AND HAVE UPGRADED
MOST OF THE WATCH ACRS NERN FL TO A WARNING EXCEPT FOR FLAGLER AND
ST JOHNS COUNTIES WHICH ARE STILL MARGINAL AT THIS TIME. ANOTHER
COLD NIGHT EXPECTED TONIGHT AS HIGH PRESSURE SETTLES JUST
SOUTHWEST OF THE FORECAST AREA AND WITH VERY LIGHT W/SW WINDS
EXPECTING A BIT MORE IN THE WAY OF FROST FORMATION ACRS THE
REGION. MIN TEMPS WILL RANGE FROM THE UPPER 20S INLAND TO LOWER TO
MID 30S ALONG THE COAST.

&&

.AVIATION...VFR/SKC CONDS TO CONTINUE.

&&

.MARINE...NORTH WINDS WILL SLOWLY WEAKEN TODAY AND THIS WILL ALLOW
THE 7-10 FT SEAS OFFSHORE TO SLOWLY SUBSIDE AS WELL. SCA FLAGS ON
TAP TO EXPIRE LATER THIS MORNING ACRS THE NEARSHORE WATERS AND
WILL TAKE UNTIL LATER THIS EVENING FOR THE OFFSHORE WATERS.

&&

.FIRE WEATHER...ANOTHER RED FLAG EVENT ACRS NORTHEAST FLORIDA THIS
AFTERNOON WITH RHS PLUMMETING INTO THE 20-25% RANGE AND CLOSER TO
25-30% ALONG THE US 301 CORRIDOR. N/NE FLOW ALONG THE COAST WILL
KEEP RHS ABOVE 35% THERE...MAINLY IN ST JOHNS/FLAGLER COUNTIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  55  29  65  35 /   0   0   0   0
SSI  54  39  63  44 /   0   0   0   0
JAX  54  29  67  41 /   0   0   0   0
SGJ  55  36  66  46 /   0   0   0   0
GNV  56  28  67  40 /   0   0   0   0
OCF  58  29  67  42 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-SUWANNEE-UNION.

     FREEZE WARNING FROM 5 AM TO 9 AM EST THURSDAY FOR CLAY-DUVAL-
     MARION-NASSAU-PUTNAM.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     AFTERNOON FOR ALACHUA-BRADFORD-CLAY-DUVAL-FLAGLER-MARION-
     NASSAU-PUTNAM-ST JOHNS.

     FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     FLAGLER-ST JOHNS.

     FREEZE WARNING FROM 3 AM TO 9 AM EST THURSDAY FOR ALACHUA-BAKER-
     BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

HESS/SHASHY/WALKER
Hazardous weather outlook, Nov 19, 9:35 AM EST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
935 AM EST WED NOV 19 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201030-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
935 AM EST WED NOV 19 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF TODAY AND TONIGHT...

...FREEZE WARNING TONIGHT FOR MOST OF NORTHEAST FLORIDA...
...FREEZE WATCH REMAINS IN EFFECT FOR ST JOHNS AND FLAGLER COUNTIES
TONIGHT...
...MODERATE RISK OF RIP CURRENTS TODAY...

CLEAR SKIES AND COLD HIGH PRESSURE CONTINUING TONIGHT OVER THE AREA
HAS PROMPTED A FREEZE WARNING FOR MOST OF NORTHEAST FLORIDA...WITH A
FREEZE WATCH REMAINING IN EFFECT FOR ST JOHNS AND FLAGLER COUNTIES
WHERE A FREEZE APPEARS TO BE MORE MARGINAL. PLEASE REFER TO THE
LATEST URGENT WEATHER MESSAGE...NPWJAX...FOR ADDITIONAL INFORMATION.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY AT AREA BEACHES.
PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR FURTHER DETAILS.

THE CONTINUATION OF DRY CONDITIONS WILL MAINTAIN AN ELEVATED FIRE
DANGER FOR MOST OF NORTHEAST FLORIDA TODAY WITH RED FLAG WARNINGS
IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

YET ANOTHER ARCTIC INTRUSION IS EXPECTED FOR THE LATTER HALF OF
THE WORK WEEK WITH ADDITIONAL FREEZING TEMPERATURES POSSIBLE BY
SATURDAY MORNING.

THE CONTINUATION OF DRY CONDITIONS WILL MAINTAIN AN ELEVATED FIRE
DANGER FOR THURSDAY FOR PORTIONS OF NORTHEAST FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

DEESE/SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 4:43 AM ESTFire Weather WatchJAXBradford, Flagler, Nassau9 hr
Nov 19, 9:01 AM ESTFreeze WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union23 hr
Nov 19, 1:38 PM ESTFrost AdvisoryJAXFlagler18 hr
Nov 19, 2:14 PM ESTSmall Craft Advisory for Hazardous SeasJAX8 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.